# SDR AMTA200600267

- Difficulty date: April 3, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT HORIZONTAL STAB PIVOT BEARING INSPECTION FOUND THE FOLLOWING ITEMS CORRODED.  PIVOT BEARING, OUTER PIN, BEARING RETAINER NUT AND FITTING HOUSING.  REPLACED PIVOT BEARING, OUTER PIN, BEARING RETAINER NUT AND FITTING HOUSING IAW AMM.  FREEPLAY INSPECTION ACCOMPLISHED IAW AMM.  (K)
